# SDR SWAA2025022787142

- Difficulty date: January 17, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; BS 947 RBL 52 TO LBL 5 +/- FLOORBEAM T CAP CORRODED. WIDE SPREAD AND AS MARKED.<[01] REMOVED DAMAGE; ORIG. .180; MATERIAL LOSS .090. REMAINING .090; FOUND TO BE OUT OF LIMITS REF B737-NG SRM 53-70-51-1A-1 FIG 104 DETAIL C; ACCOMP. HFEC TRIMMED EDGES & ALL HOLES COMMON TO UPPER CHORD IN WEB. PER MX REQUEST; IAW B737 NDT MAN. 51-00-00 PROC 23 & 16; PT6.NO CRACK INDICATIONS FOUND. #T8257F . DUE 13 MAY 25.; MATERIAL I'D FOR -1 T-CHORD 53700002-001 PO 1111889.1; -2 ANGLES BAC1490-2885 7075-T62 CLAD PO 1099692.2; AND -3 STRAPS 7075-T6 .125 ALUMINUM SHEET CLAD PO 1106304.1 REF B737-NG SRM 53-70-51-2R-5 TABLE 201 AND SWA DWG 53700002 REV A; APPLIED ALODINE ON REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS REF B737-NG SRM 53-70-51-2R-5; SRM 51-20-01. OK TO INSTALL REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS; INSTALLED REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS REF B737-NG SRM 53-70-51-2R-5; REMOVED AND INSTALLED INTERCOSTAL AND FLOOR SUPPORTS REQUIRED FOR REPAIR REF B737-NG SRM 51-40-02;[02] APPLIED PRIMER ON REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS REF B737-NG SRM 53-70-51-2R-5; SOPM20-41-02. OK TO INSTALL REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS; INSTALLED REPAIR PARTS -1 T-CHORD; -2 ANGLES; -3 STRAPS REF B737-NG SRM 53-70-51-2R-5; REMOVED AND INSTALLED INTERCOSTAL AND FLOOR SUPPORTS REQUIRED FOR REPAIR REF B737-NG SRM 51-40-02.  VERIFIED WORK AND WORK STEPS.
